# SDR SWAA2022020133581

- Difficulty date: September 16, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 19,294 hours, 8,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B AFT FLAP I/B LOWER SKIN DELAMINATED. DELAMINATION IS 10' X 7' DELAMINATION STARTS 1' FROM T/E AND 1 1/4' FROM I/B END / COMPLETED REPAIR PER REPAIR-57EA-04257 REINSPECT-ECTC 04259.
